# SDR UIEA2020022870334

- Difficulty date: February 27, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 79,680 hours, 11,006 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C1321
- Part serial: 6921
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG RT FWD FUEL PUMP.( TRANSFERRED TO MEL 28-22-01, MDDR 125137, CAT 'C'.  LP 1191092: REMOVED AND REPLACED RIGHT FWD FUEL PRESS SWITCH IAW AMM 28-42-01. OPS CHECKS GOOD. DMI 125137 CLEARED. )
